EconPapers    
Economics at your fingertips  
 

An Extension of Modular Sequence Spaces

Hemen Dutta and Iqbal H. Jebril

Abstract and Applied Analysis, 2013, vol. 2013, 1-7

Abstract:

The main aim of this paper is to present an extension of the modular sequence spaces by means of Cesàro mean of order one, to investigate several relevant algebraic and topological properties, and derive some other spaces in the sequel.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/371806.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/371806.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:371806

DOI: 10.1155/2013/371806

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:371806